Skip to Content

Has anyone had any trouble with with retina tears or detachments while being on Enbrel. I have bee?

Responses (1)

charlyecc 6 Feb 2010

I have been on Enbrel since 04/08 because I Have R/A. Now I have alot of eye problems such as, infections and scratches that I can't explain. I get a stabbing pain behind my eyes and I do wear contacts and changed to every brand. I have been told R/A causes eye problems and the steroids, but no one has ever mentioned anything about Enbrel and eye problems. If you call the enbrel 800 number, there are nurses on call and you can ask them all kinds of questions. But this is all I know. Wish you all the Best with that one. One minute! I can tell you a hard knock to your head on the side where the tear is, can be the culprit. also I know someone this happened too

dmanuel58 6 Feb 2010

Hello,
Thank you for your response, I have had two tears in my left eye ( Last May), then just a couple of weeks ago, my left eye had a detached retina and the macular detached as well. No head trama at all, they say it is genetics, but I am doubtful. I had to have major eye surgery two weeks ago and still have very little to no vision in that eye... I was just wondering if Enbrel could be an issue for some people. I get very dry eyes too... use a moisturing drops, helps a bit. I have Psoriatic Arthritis and use the Enbrel for that... Thanks again Diana

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions